MathSciNet Relay Station
MathSciNet bibliographic data
MR2394821 (2009c:14041) 14G22 (11J97 32Q45)
An, Ta Thi Hoai; Wang, Julie Tzu-Yueh; Wong, Pit-Mann Non-Archimedean analytic curves in the complements of hypersurface divisors. J. Number Theory 128 (2008), no. 8, 2275–2281.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement